Sensory loss after accutane

Flo

New member
Mar 24, 2018
3
3
3
#1
Hey guys,
I wanted to start a thread about sensory loss after accutane. It seems that it's not so common like all the other side effects, but for me it's one of the worst. Since 2 years my whole body has lost its sensibility. Do we have someone here with a similar prob? Any recommendations for a regimen? Keep fighting!
 
Jun 26, 2018
2
0
1
20
Ireland
#2
I myself have a weird muted feeling around different parts of my body to touch and pain, my sense of smell is either 20% or nothing at all and my hearing seems to vary in loudness but nothing is wrong with the ears, i also have tinitus and a body load of visual disturbances that make it very hard to see. My penis is also kind of numb along with the feeling in my bladder to urinate. I can't seem to get drunk either. I'm hoping things improve since its early days so far, 10 month's.